Skip to Main content Skip to Navigation
Journal articles

Torus action on S^n and sign changing solutions for conformally invariant equations

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01077294
Contributor : Carole Juppin <>
Submitted on : Friday, October 24, 2014 - 1:13:38 PM
Last modification on : Thursday, March 5, 2020 - 6:31:49 PM

Identifiers

Collections

Citation

Manuel del Pino, Monica Musso, Frank Pacard, Angela Pistoia. Torus action on S^n and sign changing solutions for conformally invariant equations. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2013, 12 (1), pp.209-237. ⟨10.2422/2036-2145.201010_011⟩. ⟨hal-01077294⟩

Share

Metrics

Record views

256